# SDR REXA2017092601038

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 8,592 hours, 5,904 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Detached
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT OXYGEN MASK NOT ATTACHED.  ATTACHED THE OXYGEN MASK HOSE IAW AMM 35-31-00
